Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Feeling heaviness in chest after walking. CABG done. Have diabetes and hypertension

- i had cabg done in 2002 at batra hospital delhi. i am also diabetic i take imdure 60 mg in morning and deplett c.v. and for b.p. eslo A.T 2.5 mg,For diabeties i take amaryl m 2 1.5 tablets twice a day and many ayurvedic medicines for diabeties. Diabeties is now under control B.Palso remains normal. i donot feel any difficulty in doing pranayam, cycling at home, doing yoga my total exercise is for about 2-3 hrs daily but i feel heavy in heart after walking for 150 meters kindly suggest if it due to heart problem or gas , as last year i never felt problem
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Ayurveda Specialist 's  Response
1. this is/may be post operative decline in neurocognitive function which is the effect of CABG and affects the daily life resulting in loss in executive decision.
2. if there is heaviness felt in your heart, immediately consult with the concerned physician.
3. till then avoid heavy diet: no to cholesterol rich food: butter,ghee,cheese,unskimmed milk, saturated oils, deep fried foods, yellow of egg, red meat,regular hamburgers and sausage, avoid alcohol-caffeine-tobacco.
4. take more of soups without butter, plenty of salads of uncooked or boiled vegetables,sprouted pulses, more of bhajis prepared with minimum or no oil (lady's finger,brinjal, tomato,cabbage, cauliflower,radish,pumpkin, roti or phulka without oil,skimmed milk upto 1 cup/day, onion, garlic, soya bean, apple.
Answered: Mon, 25 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor